# SDR NSVA2011103

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 258
- Aircraft time: 42,988 hours, 38,527 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Unsecure
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO BHB AT 1000 FT, DEICE BOOT NOT FLUSH TO WING.  CREW RAN THE CHECK LIST AND RETURNED TO BOS WITHOUT FURTHER INCIDENT.  INSTALLED PATCH ON RT O/B WING DEICE BOOT.
